# SDR AALA20130515102

- Difficulty date: May 15, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 63,135 hours, 32,516 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Leaking
- Location: Lt Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DFW - CREW REPORTED LEFT HYDRAULIC FLUID WENT TO ZERO QUANTITY DURING CRUISE.  FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT SPOILER SHUTOFF VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
